- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... for at least a month or two. After Mirena they became slightly less irregular, but I have experienced heavy bleeding that lasts three days then ...
1 answer • 13 Jan 2010
I have had my mirena for approx 2 yrs and have noticed hair loss for 18mths didn't realise that mirena had this side effect till some research ...
2 answers • 23 May 2011
i have been bleeding for 2 months after getting the mirena inserted. so i went to my doctor and he recommended getting depo shots to stop thebleeding.
1 answer • 20 Jun 2011
So I've bled now for the best part of a week - very red blood - not enough for tampax! I changed from Cerezette to Mirena because of ...
1 answer • 24 Jul 2013
I had it in for about 10 months. It caused horrible pains while it was in. Can me not being able to conceive be caused by the mirena? Oh and I had no ...
2 answers • 16 Nov 2013